| Model Number |
DDBC3D4 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that gray bar for the battery of the implantable cardioverter defibrillator (icd) occurred upon interrogation prior to use.The icd was not used for any case.Therefore, there was no patient involvement.